Advertisement

loader

Talk

Advanced search

Here are some suggested organisations that offer expert advice on SN.

Medikinet xl increased dose and ds feels "disconnected"

(1 Post)
Lesley25 Sun 02-Nov-14 14:51:19

Just that really.
My ds has been diagnosed and put on add medication, specifically medikinet xl 5mg. After a week of no reactions and no change the psychiatrist increased this to 10mg. I've noticed my ds seems rather "disconnected" on it and definitely chewing and biting his nails more which is a sign of increased anxiousness. I know these are side effects but I'm not seeing any positive difference from an increased attention span aspect.
Yesterday I didn't medicate and he just seemed, well a lot happier.
I'm going to have a day off tomorrow and note any change.
Also yesterday he didn't have the dose and he slept for a whopping 11 hours- practically unheard of in our house!

I just wanted to know of any others experience.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now